# SDR WI5R2017072400001

- Difficulty date: July 12, 2017
- Submitted: July 24, 2017
- Operation: General aviation
- Aircraft: N723SG
- Make and model: Cessna 525B
- Aircraft serial: 0368
- Aircraft time: 1,219 hours, 1,266 cycles
- Engine: Wilint FJ443A
- Engine time: 1,219 hours, 1,266 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 1,219 hours, 1,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION FOR A MISSING 3RD STAGE IP ROTOR BLADE.  THE MISSING BLADE WAS VERIFIED IN THE REPAIR STATION.  THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE (FOD).
